# SDR UALA2013060603917

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 70,524 hours, 10,095 cycles
- Engine: Pwa PW4090
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAV, FLIGHT CREW REST SMOKE DETECTION OP TEST.  OEU 1-1-1 M23412, DR1L LAV1F,1C.   REPLACED OEU 1-1-1, M23412.  OK BUT SMOKE DETECTOR NOW FAILING ON LAV 1F, 1C.  PERFORMED ALL CABIN TEST ON CSCP NO FAULTS NOTED REF AMM 26-13-00-50
